×

On ideal amenability of \(\ell^1\)-Munn Banach algebras. (English) Zbl 1512.43003

Summary: In this paper, we study the notion of ideal amenability for \(\ell^1\)-Munn Banach algebras. In addition to the new results, our investigation leads to the completion and presentation of a different proof for some previous studies. Finally, we apply these results for Brandt and Rees semigroup algebras. In particular, we show some sufficient conditions for ideal amenability of \(\ell^1(G)\).

MSC:

43A20 \(L^1\)-algebras on groups, semigroups, etc.
46M20 Methods of algebraic topology in functional analysis (cohomology, sheaf and bundle theory, etc.)
16D90 Module categories in associative algebras
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Dales, HG, Banach Algebras and Automatic Continuity, London Math. Soc. Monographs (2000), Oxford: Clarendon Press, Oxford · Zbl 0981.46043
[2] Dales, HG; Lau, ATM; Strauss, D., Banach algebras on semigroups and their compactifications, Mem. Am. Math. Soc., 205, 17 (2010) · Zbl 1192.43001
[3] Esslamzadeh, GH, Banach algebra structure and amenability of a class of matrix algebras with applications, J. Funct. Anal., 161, 364-383 (1999) · Zbl 0927.46027 · doi:10.1006/jfan.1998.3251
[4] Esslamzadeh, GH, Ideals and representations of certain semigroup algebras, Semigroup Forum, 69, 51-62 (2004) · Zbl 1055.43003 · doi:10.1007/s00233-003-0020-1
[5] Esslamzadeh, GH, Duals and topological center of a class of matrix algebras with aplications, Proc. Am. Soc., 128, 12, 3493-3503 (2000) · Zbl 0968.43003 · doi:10.1090/S0002-9939-00-05521-0
[6] Eshaghi Gordji, M.; Yazdanpanah, T., Derivations into duals of ideals of Banach algebras, Proc. Indian Acad. Sci., 114, 4, 399-408 (2004) · Zbl 1073.46039
[7] Eshaghi Gordji, M.; Hayati, B.; Hosseinioun, SAR, Ideal amenability of Banach algebras and some hereditary properties, J. Sci. Islam. Repub. Iran, 21, 4, 333-341 (2010)
[8] Gronbaek, N., Morita equivalence for Banach algebras, J. Pure Appl. Algebra, 99, 183-219 (1995) · Zbl 0822.46081 · doi:10.1016/0022-4049(95)91151-F
[9] Habibian, F.; Samea, R.; Rejali, A., Ideal amenability and approximate ideal amenability of matrix Banach algebras, Proc. R. Acad. Ser. A, 12, 3, 173-178 (2011) · Zbl 1324.46062
[10] Johnson, B.E., White, M. C.: A non-weakly amenable augmentation ideal. Unpublished manuscript: http://www.mas.ncl.ac.uk/ nmcw/papers/ai.pdf, (2003)
[11] Minapoor, A., Ideal Connes amenability of \(\ell^1\)-Munn algebras and its application to semigroup algebras, Semigroup Forum, 102, 3, 756-764 (2021) · Zbl 1479.43004 · doi:10.1007/s00233-021-10175-0
[12] Munn, WD, On semigroup algebras, Proc. Camb. Philos. Soc., 51, 1-15 (1955) · Zbl 0064.02001 · doi:10.1017/S0305004100029868
[13] Shadab, M., \( \ell^1\)-Munn ideal amenability of certain semigroup algebras, Methods Funct. Anal. Topol., 19, 2, 187-190 (2013) · Zbl 1289.43001
[14] Shojaee, B.; Esslamzadeh, GH; Pourabbas, A., First order cohomology of \(\ell^1\)-Munn algebras and certain semigroup algebras, Bull. Iran. Math. Soc., 35, 1, 211-219 (2009) · Zbl 1180.43002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.